I'm a 46 year old male that has been on reandron 1000 for over a year now. The first couple of injections didn't do much then after that my libido cam back my erections got bigger and harder and was intamit with my wife almost every day. But now for the last 2 to 3 injections , nothing, my libido has gone my erections are not there anymore and I don't feel like being intimate . I don't know what has happend but I am a bit worried can anyone help?
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2012 • 1 answer
Updated 17 Dec 2014 • 1 answer
Updated 14 May 2015 • 1 answer
If someone recently started getting testosterone injections to raise his levels would it increase...
Updated 10 Oct 2017 • 1 answer
Updated 1 Sep 2018 • 2 answers